# SDR DATA2012000002

- Difficulty date: May 17, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N617FB
- Make and model: Stbros SD360
- Aircraft serial: SH3617
- Aircraft time: 27,504 hours, 34,715 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AHA1501
- Part serial: GM217
- Condition: Fire
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON TAXI PRIOR TO TAKE OFF, AIRCRAFT BRAKES OVERHEATED DUE TO EXCESSIVE USE BY FLIGHT CREW, LEADING TO A FIRE AT THE RIGHT MAIN LANDING GEAR.
